# SDR FDEA201311212847

- Difficulty date: November 21, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 44,979 hours, 24,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610577205
- Condition: Corroded
- Location: Fuselage
- Part time: 44,979 hours, 24,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AV COMPARTMENT FRAME 17 RT BOTTOM CORNER FOUND CORROSION.  BLENDED OUT THE CORROSION IAW SRM51-74-10.  REPAIRED THE BLENDED OUT AREA IAW EA 6-5310-T0303479.
